# SDR DALA2016112209158

- Difficulty date: March 2, 2015
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 72,979 hours, 31,924 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 29-30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 42R FWD CARGO BAY BETWEEN FRAMES 29 TO 30.  REPLACED THE DOUBLER.
